# SDR DL72E962603

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 2150 · Cabin Cooling System
- Part: Packs
- Condition: Malfunctioned
- Location: Lt/Rt
- Stage of operation: CR
- Nature of condition: G
- Precautionary procedure: B, H

## Discrepancy

DOUBLE PACK TRIP OFF AT FL370, MIX VALVES IN MID RANGE.  PACKS RECOVERED AND OPERATED NORMALLY AFTER BEING TURNED OFF AND THEN BACK ON AT FL240.  PERFORMED PACK TRIP CHECK PER M/M 21-11-00, CHECKED OK.
